# SDR AALA201706059025

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 32,877 hours, 4,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: F5217023300300
- Condition: Dirty
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R4 DOOR SLIDE SHOWS ARMED WITH LEVER IN DISARMED POSITION. REMOVED DEBRIS FROM GIRT BAR AREA.
